This forum is for questions and support regarding Anorexia, Athletes, Binge Eating, Body Image, Bulimia, Causes of Eating Disorders, Dental Issues, Laxative Abuse, Male Eating Disorders, Media Images, Pregnancy, Support Groups, Teens
I have temporal wasting and nobody has been knowledgeable enough to tell me how to reverse it. I have spoken to about a ten nurses and even seen my doctor..all of whom had no clue what to tell me. I feel really defeated because I have been trying to add more protein, calories, and carbs to my diet, but with little results. I look like I have Anorexia, TB, or HIV when I don't!! What should I do? Do you even know? They say it's from rapid weight loss and malnutrition, but what should I do??
Unintentional and unexplained weight loss is definitely not good. One possibility is that you have an eating disorder. In which case taking help from a doctor specialized in treating eating disorders will help. There are many other causes like worms in stool, depression, anorexia nervosa, AIDS, cancers especially colon cancers, drug abuse, infections and loss of appetite. Loss of appetite can again be due to certain medications, drug abuse, depression, AIDS, acute and chronic infections, cancers and hypothyroidism. Either you do not eat well or there is increased metabolism as in hyperthyroid states, HIV, cancer etc. Poor absorption as in irritable bowel syndromes and malabsorption syndromes too is possible. Malabsorption syndromes are seen in intestinal tuberculosis, HIV, tropical sprue, parasites in stool and Whipple’s Disease. Diabetes too can be the cause. Do discuss this with your doctor and get yourself examined. Take care!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.